# SDR AALA20060660

- Difficulty date: September 6, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Misaligned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - UNABLE TO RETRACT LANDING GEAR AFTER TAKEOFF WITH SYSTEM ONE OR TWO.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND SENSOR OUT OF ALIGNMENT.  REALIGNED SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
